Please use this identifier to cite or link to this item:
Title: Long-wave fluctuations of the two-dimensional Heisenberg antiferromagnet
Authors: Belinicher, Victor 
Providência, João da 
Keywords: Antiferromagnet; Disorder; Fluctuations
Issue Date: 2000
Citation: Physica B: Condensed Matter. 284-288:Part 2 (2000) 1579-1580
Abstract: We have reduced the Heisenberg model for the quantum antiferromagnet in the leading approximation over 1/s to the spin-rotator model which represents some sort of quantum lattice rotator model. We perform the long-wavelength reduction of this spin-rotator model. An intermediate scale [Lambda] was introduced and the short-wavelength antiferromagnetic spin fluctuations were integrated out. As a result, we obtained the continuum nonlinear sigma model with some additional contributions. We presented arguments showing that this model is renormalizable in the framework of 1/N perturbation theory. We separated out all ultraviolet divergencies and expressed all parameters of the theory in terms of the parameters of the primary Heisenberg model, in the one-loop approximation.
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file077777515fd343ae9e2d1ac1668c35ad.pdf72.62 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Oct 1, 2020

Download(s) 50

checked on Oct 1, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.